References of "Inam, lker"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailA Short Note on the Bruinier-Kohnen Sign Equidistribution Conjecture and Halasz' Theorem
Inam, lker; Wiese, Gabor UL

in International Journal of Number Theory (2016), 12(2), 357-360

In this note, we improve earlier results towards the Bruinier-Kohnen sign equidistribution conjecture for half-integral weight modular eigenforms in terms of natural density by using a consequence of ... [more ▼]

In this note, we improve earlier results towards the Bruinier-Kohnen sign equidistribution conjecture for half-integral weight modular eigenforms in terms of natural density by using a consequence of Halász' Theorem. Moreover, applying a result of Serre we remove all unproved assumptions. [less ▲]

Detailed reference viewed: 86 (10 UL)